MathSciNet Relay Station
MathSciNet bibliographic data
MR2138135 19D50 (53C21)
Bartels, Arthur; Reich, Holger On the Farrell-Jones conjecture for higher algebraic $K$-theory. J. Amer. Math. Soc. 18 (2005), no. 3, 501–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement